California, 2013

High Wind in California, April 15 to 16, 2013

April 15 to 16, 2013 · NWS VEF · 3 events in 2 counties and zones

A strong low pressure system and cold front brought high winds and dust storm conditions to portions of the Mojave Desert.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$100,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS VEF wrote it up.

A strong low pressure system and cold front brought high winds and dust storm conditions to portions of the Mojave Desert.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Apr 15, 2:37 AM PST, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 15, 2:37 AM PST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
337 AM PDT MON APR 15 2013

.SYNOPSIS...A STORM SYSTEM WILL BRING STRONG WINDS AND COOLER
TEMPERATURES AREAWIDE TODAY THROUGH WEDNESDAY...ALONG WITH CHANCES
FOR SHOWERS FROM GENERALLY LAS VEGAS NORTH WITH THE SNOW ABOVE 5000
FEET. DRY AND WARMER WEATHER WILL RETURN LATE IN THE WEEK.
&&

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...WINDS REALLY KICKED UP
ACROSS THE WESTERN MOJAVE DESERT LAST EVENING CLOSING I-40 FOR A
TIME EAST OF BARSTOW DUE TO BLOWING DUST. THAT SUSPENDED DUST HAS
WORKED NORTH AND EAST INTO PARTS OF SOUTHERN NEVADA AND NORTHWEST
ARIZONA PRODUCING SOME RESTRICTION IN THE VISIBILITY.

THERE MAY BE A BRIEF REPRIEVE IN WIND SPEEDS LATER THIS
MORNING...BUT WINDS WILL RETURN THIS AFTERNOON AND TONIGHT AS
SHORTWAVE ENERGY FROM THE GULF OF ALASKA DIGS SOUTH INTO NORTHERN
CALIFORNIA. POTENTIALLY DAMAGING WINDS IN EXCESS OF 60 MPH ARE
EXPECTED ACROSS NORTHWEST SAN BERNARDINO COUNTY. MADE NO CHANGE TO
EXISTING WIND HEADLINES. AN E-W BAND OF RAIN/SNOW SHOWERS WILL
GENERALLY STAY ALONG AND NORTH OF HIGHWAY 50 THROUGH TONIGHT. DID
TRIM BACK POPS/WX FROM OUR NORTHERN ZONES TODAY AND TONIGHT. NEAR
NORMAL TEMPERATURES EXPECTED TODAY.

A DEEP TROUGH WILL BE CARVED OUT ACROSS THE GREAT BASIN TUESDAY AS
SHORTWAVE DIVES SOUTHEAST ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE
DESERT TUESDAY AND TUESDAY NIGHT. THIS WILL BRING A SHIFT IN WINDS
FROM THE NORTHWEST. A WIND ADVISORY MAY BE NEEDED FOR THE OWENS
VALLEY AND ESMERALDA/CENTRAL NYE COUNTY. THIS CAN BE ADDRESSED
LATER. TROUGH WILL HAVE LIMITED MOISTURE TO WORK WITH...HOWEVER AIR
MASS WILL DESTABILIZE UNDER COLD POOL ALOFT TUESDAY AFTERNOON AND
NIGHT LEADING TO THE DEVELOPMENT OF ISOLD-SCT SHOWERS. DID INCLUDE
THE MENTION OF THUNDERSTORMS TUESDAY AFTERNOON FOR LINCOLN COUNTY.
AREA WILL LIES UNDER A COOL NORTHERLY FLOW WEDNESDAY AS TROUGH
SLOWLY SHIFTS EAST INTO THE FOUR CORNERS. DID EXPAND OUR POPS SOME
ACROSS EASTERN LINCOLN AND NORTHERN MOHAVE COUNTIES WEDNESDAY DUE TO
SLOWER EXIT OF TROUGH. OTHER ISSUE WILL BE NORTH WINDS DOWN THE
COLORADO RIVER VALLEY WITH THE POTENTIAL OF A LAKE WIND ADVISORY OR
WIND ADVISORY BEING NEEDED. BELOW NORMAL TEMPERATURES TUESDAY AND
WEDNESDAY.

.LONG TERM...MODELS CONTINUE TO TREND A LITTLE SLOWER WITH EJECTING
OUT THE AFOREMENTIONED SYSTEM FROM THE SOUTHWEST...WHICH WILL RESULT
IN STRONGER AND COLDER NORTHERLY FLOW ALOFT OVER OUR AREA ON
THURSDAY. AS A RESULT I ADJUSTED HIGHS DOWN A FEW DEGREES WHICH WILL
STILL KEEP READINGS ABOUT 6-10 DEGREES BELOW NORMAL. NORTH-SOUTH
SURFACE PRESSURE GRADIENTS AND UPPER LEVEL SUPPORT ARE NOT AS GREAT
AS ON WEDNESDAY...BUT STILL UP ENOUGH TO GENERATE NORTH WINDS OF
20-35 MPH IN THE COLORADO RIVER VALLEY ESPECIALLY IN THE
LAUGHLIN-BULLHEAD CITY AREA. BY FRIDAY A RIDGE ALOFT OFF THE COAST
OF CALIFORNIA TRIES TO NUDGE INLAND AND RAISE HEIGHTS WHICH SHOULD
PUSH HIGH TEMPS BACK CLOSER TO NORMAL. GRADIENTS AND UPPER SUPPORT
SHOULD FINALLY WEAKEN ENOUGH TO LOWER WINDS IN THE COLORADO RIVER
VALLEY.

THE MODELS NOW SHOW ANOTHER SHORTWAVE TROUGH DROPPING OUT OF THE PAC
NW FRIDAY NIGHT AND MOVE IT ACROSS NORTHEASTERN NEVADA ON SATURDAY.
THE 00Z ECMWF AND GEM ARE DEEPER WITH THIS FEATURE THAN THE GFS AND
AS A RESULT BRING THE POSSIBILITY OF A FEW SHOWERS AS FAR SOUTH AS
EASTERN LINCOLN COUNTY. I DID GO AHEAD AND PLACE HIGH END GHOST POPS
IN THIS AREA...BUT GIVEN THE TRAJECTORY ANY SHOWERS WOULD BE VERY
LIGHT. THIS FEATURE SHOULD NOT BE ENOUGH TO LIMIT WARMING OVER THE
REMAINDER OF THE AREA AND ELSEWHERE IT LOOKS DRY WITH ABOVE NORMAL
TEMPS FOR SATURDAY. BY SUNDAY THE RIDGE OFFSHORE IS FINALLY EXPECTED
TO MOVE INLAND ALLOWING FOR FURTHER WARMING WITH HIGHS ABOUT 5-7
DEGREES ABOVE NORMAL. ANOTHER WEAK UPPER LOW MAY APPROACH CALIFORNIA
FROM THE PACIFIC NEXT MONDAY AND BRING SOME HIGH CLOUDS WITH IT.
OTHERWISE IT LOOKS WARM AND DRY THEN.
&&

.AVIATION...FOR MCCARRAN...WINDS AT KLAS LOOK TO TURN TO THE EAST
TO SOUTHEAST AROUND 16Z TODAY...THEN BECOME SOUTHWEST AROUND 20Z
TODAY. WINDS WILL THEN INCREASE FROM THE SOUTHWEST THROUGH THE
REMAINDER OF THE AFTERNOON INTO THIS EVENING WITH SUSTAINED WINDS OF
25-35 KTS EXPECTED AND GUSTS TO 45 KTS POSSIBLE. GUSTY SOUTHWEST
WINDS WILL CONTINUE THROUGH TONIGHT WITH ANY WIND SHIFT TO THE
NORTHWEST NOT EXPECTED UNTIL SOMETIME BETWEEN 14Z AND 18Z TUESDAY.
LOFTED DUST WILL CAUSE VSBY TO REDUCED AT TIMES...BUT IT STILL
SHOULD MAINLY BE VFR. POSSIBLE MOUNTAIN SHOWERS ON TUESDAY COULD
RESULT IN SOME LOCAL MOUNTAIN OBSCURATIONS THEN AS WELL.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SOUTHWEST TO WEST WINDS ARE EXPECTED ACROSS THE AREA
THROUGH THIS AFTERNOON WITH WINDS INCREASING SIGNIFICANTLY AFTER 20Z
TODAY. SUSTAINED WINDS OF 25-40 KTS WITH GUSTS OF 30-50 KTS ARE
EXPECTED IN MUCH OF THE AREA WITH THE HIGHEST WINDS IN AND AROUND
KDAG. BLDU COULD REDUCE VSBY TO MVFR OR LOWER ESPECIALLY DOWNWIND OF
ANY DRY LAKE BEDS AND SAND DUNES. MECHANICAL TURBULENCE ALOFT IS
ALSO POSSIBLE DUE TO INCREASING WINDS WITH HEIGHT. LOCALLY HIGHER
GUSTS ARE ALSO POSSIBLE IN THE OWENS VALLEY ESPECIALLY NEAR CANYON
OPENINGS. A COLD FRONT IS EXPECTED TO PRESS SOUTH ACROSS THE AREA
THIS EVENING INTO TUESDAY MORNING AND SHIFT WINDS TO THE NORTHWEST.
THERE SHOULD BE A 2-3 HOUR INCREASE IN WIND SPEEDS BEHIND THE FRONT
WITH GUSTS OF 20-30 KTS...BEFORE WINDS DECREASE SLIGHTLY. ISOLATED
SHOWERS ARE POSSIBLE ACROSS THE HIGHER TERRAIN OF NORTHERN INYO AS
WELL AS IN ESMERALDA...CENTRAL NYE AND LINCOLN COUNTIES. CIGS IN
THESE AREAS MAY DROP AS LOW AS 6K-8K FEET RESULTING IN MOUNTAIN
OBSCURATIONS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY FROM 10 AM THIS MORNING TO 3 AM PDT TUESDAY FOR
     NVZ017-019>022.
AZ...WIND ADVISORY FROM 10 AM THIS MORNING TO 3 AM MST TUESDAY FOR
     AZZ001-003-036.
CA...WIND ADVISORY FROM 10 AM THIS MORNING TO 3 AM PDT TUESDAY FOR
     CAZ524.
     WIND ADVISORY UNTIL MIDNIGHT PDT TONIGHT FOR CAZ519-520.
     HIGH WIND WARNING UNTIL 3 AM PDT TUESDAY FOR CAZ523.
&&

PIERCE/STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Apr 15, 3:02 AM PST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
402 AM PDT MON APR 15 2013

CAZ523-161000-
WESTERN MOJAVE DESERT-
402 AM PDT MON APR 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY.
POTENTIALLY DAMAGING WINDS IN EXCESS OF 60 MPH POSSIBLE. VISIBILITY
REDUCED TO UNDER A MILE AT TIMES IN BLOWING DUST OR SAND.
DANGEROUS CROSSWINDS FOR HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. COOLER TUESDAY AND
WEDNESDAY WITH DECREASING WINDS. WARMING TREND THURSDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001-003-036-CAZ524-NVZ017-019>022-161000-
NORTHWEST PLATEAU-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SPRING MOUNTAINS-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
402 AM PDT MON APR 15 2013 /402 AM MST MON APR 15 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING UNTIL 3
AM TUESDAY. WEST TO SOUTHWEST WIND GUSTS UP TO 55 MPH POSSIBLE.
VISIBILITY REDUCED IN BLOWING DUST ALONG WITH DIFFICULT TRAVEL
CONDITIONS FOR HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

COOLER WITH ISOLATED TO SCATTERED TUESDAY...ISOLATED SHOWERS
NORTHERN MOHAVE COUNTY WEDNESDAY. AN ADVISORY MAY BE NEEDED FOR
THE LAKE MEAD NATIONAL RECREATION AREA WEDNESDAY DUE TO GUSTY
NORTH WINDS. WARMING TREND THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ519-520-161000-
EASTERN SIERRA SLOPES-OWENS VALLEY-
402 AM PDT MON APR 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT. WEST WIND
GUSTS 40 TO 60 MPH...ESPECIALLY NEAR CANYON OPENINGS. VISIBILITY
REDUCED IN BLOWING DUST ALONG WITH DIFFICULT TRAVEL CONDITIONS
FOR HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

COOLER WITH ISOLATED TO SCATTERED TUESDAY. A WIND ADVISORY MAY BE
NEEDED FOR GUSTY NORTH WINDS TUESDAY. WARMING TREND THURSDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ002-CAZ521-522-525>527-NVZ014>016-018-161000-
LOWER COLORADO RIVER VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-SHEEP RANGE-
402 AM PDT MON APR 15 2013 /402 AM MST MON APR 15 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

BREEZY TO LOCALLY WINDY WITH WIND GUSTS UP TO 40 MPH AT TIMES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

COOLER WITH ISOLATED TO SCATTERED TUESDAY...ISOLATED SHOWERS
FOR EASTERN LINCOLN COUNTY WEDNESDAY. A LAKE WIND OR WIND ADVISORY
MAY BE NEEDED FOR THE LOWER COLORADO RIVER ZONES WEDNESDAY DUE TO
GUSTY NORTH WINDS. WARMING TREND THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Apr 15, 1:07 AM PST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
207 AM PDT MON APR 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     NON-TSTM WND GST BICYCLE LAKE AIRFIELD   35.28N 116.62W
04/14/2013  M59.00 MPH       SAN BERNARDINO     CA   ASOS

0628 PM     NON-TSTM WND GST BARSTOW-DAGGETT AP      34.85N 116.79W
04/14/2013  M58.00 MPH       SAN BERNARDINO     CA   ASOS

            BARSTOW-DAGGETT AIRPORT MEASURED A 58 MPH WIND GUST ALONG
            WITH SUSTAINED WINDS OF 45 MPH. VISIBILITY WAS REDUCED TO
            3/4 MILE IN BLOWING DUST.

0800 PM     NON-TSTM WND DMG BARSTOW                 34.88N 117.07W
04/14/2013                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            HIGH WINDS BLEW DOWN A TREE IN BARSTOW. REPORT FROM
            BARSTOW POLICE DEPARTMENT.

0801 PM     NON-TSTM WND GST BARSTOW-DAGGETT AP      34.85N 116.79W
04/14/2013  M66.00 MPH       SAN BERNARDINO     CA   ASOS

            BARSTOW-DAGGETT AIRPORT MEASURED SUSTAINED WINDS OF 52
            MPH WITH A GUST OF 66 MPH. TIES FOR SECOND HIGHEST GUST
            SINCE ASOS WAS COMISSIONED IN AUGUST 2000. VISIBILITY WAS
            REDUCED TO 1/2 MILE IN BLOWING DUST.

0900 PM     DUST STORM       6 ESE DAGGETT (CLR11)   34.83N 116.69W
04/14/2013                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED VERY LOW VISIBILITY
            DUE TO BLOWING DUST LIKELY CONTRIBUTED TO SEVERAL VEHICLE
            ACCIDENTS. ONE SEMI-TRUCK WAS KNOCKED OVER NEAR NEWBERRY
            SPRINGS.

0920 PM     DUST STORM       3 NNE BARSTOW-DAGGETT A 34.90N 116.77W
04/14/2013                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            MINNEOLA ROAD WAS REPORTED CLOSED BY CALIFORNIA HIGHWAY
            PATROL DUE TO ZERO VISIBILITY IN BLOWING DUST.

0942 PM     NON-TSTM WND GST OAK CREEK RAWS          36.84N 118.26W
04/14/2013  M56.00 MPH       INYO               CA   MESONET

            OAK CREEK RAWS MEASURED A 56 MPH WIND GUST FROM THE
            WEST-NORTHWEST AT AN ELEVATION OF 4900 FEET.

1038 PM     DUST STORM       5 ESE DAGGETT (CLR11)   34.83N 116.69W
04/14/2013                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL HAS CLOSED I-40 FROM NATIONAL
            TRAILS HIGHWAY IN NEWBERRY SPRINGS TO THE DESERT OASIS
            REST AREA NEAR LUDLOW DUE TO LOW VISIBILITY FROM BLOWING
            DUST. SEVERAL VEHICLE ACCIDENTS HAVE TAKEN PLACE IN THIS
            AREA LIKELY DUE TO THE LOW VISIBILITY FROM BLOWING DUST.
            A FEW SEMIS HAVE GONE OFF THE ROAD AND FELL ON THEIR
            SIDE.

&&

STACHELSKI
Local storm report, Apr 15, 3:46 AM PST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
446 AM PDT MON APR 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     NON-TSTM WND GST BICYCLE LAKE AIRFIELD   35.28N 116.62W
04/15/2013  M70 MPH          SAN BERNARDINO     CA   AWOS

            BICYCLE LAKE AIRFIELD AWOS MEASURED A 70 MPH WIND GUST
            FROM THE WEST-SOUTHWEST.

&&

CSTUMPF

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 high wind. Local standard time, as filed.

High Wind, Owens Valley

When
April 15, 6:42 AM PST to 4:00 PM PST
Where
Owens Valley forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet

The peak gust occurred 3 miles SE of Independence at 1600 PST.

High Wind, Western Mojave Desert

When
April 15, 4:55 PM PST to April 16, 4:00 AM PST
Where
Western Mojave Desert forecast zone
Measured
61 kt (70 mph) measured gust
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
34.841, -116.178 (the zone’s center; the record gives no point)

The peak gust occurred at Bicycle Lake (KBYS) at 0315 PST. A tree and 12 foot tall ham radio tower were blown down in Barstow, and several trees were knocked down and housing areas were damaged on Fort Irwin. Multiple roads were closed, including Interstate 40, as dust storm conditions led to several accidents.

High Wind, Western Mojave Desert

When
April 15, 4:55 PM PST
Where
Western Mojave Desert forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
34.841, -116.178 (the zone’s center; the record gives no point)

This gust occurred at Bicycle Lake (KBYS).

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in California in 2013Every state in 2013This day in weather historyWarnings in California, April 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 442458, 442457, 442459.